Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 507 of 849 found articles
 
 
  Minimization of maximum absolute deviation in integers
 
 
Title: Minimization of maximum absolute deviation in integers
Author: Zeitlin, Zeev
Appeared in: Discrete applied mathematics
Paging: Volume 3 (1981) nr. 3 pages 18 p.
Year: 1981
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 507 of 849 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands